MathSciNet Relay Station
MathSciNet bibliographic data
MR2284311 (2007j:11121) 11M41
de Roton, Anne On the mean square of the error term for an extended Selberg class. Acta Arith. 126 (2007), no. 1, 27–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement